Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

An application of Moore's cross-ratio group to the solution of the sextic equation


Author: Arthur B. Coble
Journal: Trans. Amer. Math. Soc. 12 (1911), 311-325
MSC: Primary 14E07
MathSciNet review: 1500891
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E07

Retrieve articles in all journals with MSC: 14E07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1911-1500891-5
PII: S 0002-9947(1911)1500891-5
Article copyright: © Copyright 1911 American Mathematical Society